# SDR 2022FA0000161

- Difficulty date: March 21, 2022
- Submitted: March 21, 2022
- Operation: General aviation
- Aircraft: N514SR
- Make and model: Cirrus SR22
- Aircraft serial: 1873
- System (JASC): 1100 · Placards and Markings
- Part: None
- Part number: 1245200112452002
- Condition: Mislocated
- Component: Pilot & Copilot, Cirrus
- Stage of operation: TO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT WITH PITCH TRIM SET TO TAKEOFF POSITION AIRCRAFT HAD NOSE DOWN TRIM. FOUND TRIM PLACARDS ON PILOT AND COPILOT YOKES REVERSED. THIS THE SECOND AIRCRAFT FOUND WITH THIS INSTALLATION ERROR.
